View More View Less
  • 1 Volgograd State Technical University Russia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

The paper provides a detailed study of inequalities of complete moduli of smoothness of functions with transformed Fourier series by moduli of smoothness of initial functions. Upper and lower estimates of the norms and best approximations of the functions with transformed Fourier series by the best approximations of initial functions are also obtained.

  • [1]

    N. K. Bary. A treatise on trigonometric series. Fizmatgiz, Moscow, 1961.

  • [2]

    C. Bennett and R. Sharpley.Interpolation of Operators. Academic Press, New York 1988.

  • [3]

    J. Bergh and J. Löfström. Interpolation spaces. An introduction, Grundlehrem der Mathematischen Wissenschaften, 223, Springer-Verlag,Berlin-Heidelberg-New York 1976.

    • Search Google Scholar
    • Export Citation
  • [4]

    O. V. Besov, V. P. Il’in and S. M. Nikol’ski˘i. Integral representations and embedding theorems, vol. I, II. Winston, DC; Wiley, New York-Toronto, ON-London, 1979.

    • Search Google Scholar
    • Export Citation
  • [5]

    P. L. Butzer, H. Dyckhoff and E. R. L. Stens. Best trigonometric approximation, fractional order derivatives and Lipschitz classes. Can. J. Math.,29:781793, 1977.

    • Search Google Scholar
    • Export Citation
  • [6]

    P. L. Butzer and R. J. Nessel.Fourier analysis and approximation, vol. I: One-dimensional theory, pure and Applied Mathematics, 40. Academic Press, New York-London; Birkhäuser, Basel 1971.

    • Search Google Scholar
    • Export Citation
  • [7]

    E. Cohen. On the degree of approximation of a function by the partial sums of its Fourier series. Trans. Amer. Math. Soc.,235:3574, 1978.

    • Search Google Scholar
    • Export Citation
  • [8]

    R. A. Devore and G. G. Lorentz.Constructive Approximation. Springer-Verlag, New York 1993.

  • [9]

    O. Dominguez and S. Tikhonov. Function spaces of logarithmic smoothness: embeddings and characterizations. to appear in Memoirs Amer. Math. Soc. 162 pages, arXiv: 1811.06399.

    • Search Google Scholar
    • Export Citation
  • [10]

    M. Dyachenko and S. Tikhonov.A Hardy-Littlwood theorem for multiple series. J. Math. Appl.,339:503510, 2008.

  • [11]

    M. Dyachenko and S. Tikhonov.Convergence of trigonometric series with general monotone coefficients. C. R. Acad. Sci Paris, 345(3,1):123126 (2007).

    • Search Google Scholar
    • Export Citation
  • [12]

    A. Jumabayeva. Liouville-Weyl derivatives, best approximation and moduli of smoothness. Doctorat en Matematiques Universitat Autonoma de Barselona Departament de Matematiques, Febrer 2018, 1119.

    • Search Google Scholar
    • Export Citation
  • [13]

    A. Jumabayeva. Liouville-Weyl derivatives, best approximation, and moduli of smoothness. Acta Math. Hungar., 145(2):369391, 2015.

  • [14]

    A. Jumabayeva. Sharp Ulyanov inequalities for generalized Liouville-Weyl derivatives. Analysis Math., 43(2):279302, 2017.

  • [15]

    A. Jumabayeva and B. Simonov.Liouville-Weyl derivatives of double trigonometric series, “Topics in Classical and modern Analysis” (In Memory of Yingkang Hu), Birkhauser, 159182, 2019.

    • Search Google Scholar
    • Export Citation
  • [16]

    A. Jumabayeva and B. Simonov.Transformation of Fourier series by means of general monotone sequences. Mat. Zametki, 107(5):674692, 2020.

    • Search Google Scholar
    • Export Citation
  • [17]

    Yu. Kolomoitsev and S. Tikhonov. Properties of moduli of smoothness in Lpd ). Journal of Approximation Theory, 257, 2020. 105423; arXiv: 1907.12788v1.

    • Search Google Scholar
    • Export Citation
  • [18]

    S. M. Nikolskii. Approximation of functions of many variables and embedding theorems. Nauka, Moscow, 1977.

  • [19]

    I. I. Ogieveckii. Integration and differentiation of fractional order of periodic functions and the constructive theory of functions, In: Studies of Modern Problems of Constructive Theory of Functions, pages 159–164. Fizmatgiz, Moscow 1961.

    • Search Google Scholar
    • Export Citation
  • [20]

    S. Parameswaran. Partition functions whose logarithms are slowly oscillating. Trans. Amer. Mat. Soc.,100:217241, 1961.

  • [21]

    M. K. Potapov, B. V. Simonov and S. Yu. Tikhonov. Mixed moduli of smoothness in Lp, 1 < p < ∞: A survey. Surveys in Approximation Theory, 8:157, 2013.

    • Search Google Scholar
    • Export Citation
  • [22]

    M. K. Potapov. Interconnection between certain classes of functions. Math. Notes, 2(4):706714, 1967.

  • [23]

    M. K. Potapov. On the equivalence of convergence criteria for Fourier series. Mat. Sb. (N. S.), 68(110):111127, 1965. In Russian.

  • [24]

    M. K. Potapov and B. Lakovich.On the embedding and coincidence of the Besov-Nikol’skii and Weyl-Nikol’skiis classes of functions. Vestnik Moskov. Univ. Ser. I Mat. Mekh., 101(4):4453, 1992. In Russian. Translation in Moscow Univ. Math. Bull.,47(4):3846, 1992.

    • Search Google Scholar
    • Export Citation
  • [25]

    M. K. Potapov, B. Lakovich and B. V.Simonov. Estimates of mixed moduli of smoothness of functionswith transformed Fourier series. Publications de L’institut mathematique Nouvelle serie, 58(72):167192, 1995.

    • Search Google Scholar
    • Export Citation
  • [26]

    M. K. Potapov, B. Lakovich and B. V. Simonov. Estimates of moduli of smoothness for functions having fractional derivative. Math. Montisnigri, VII:4152, 1996.

    • Search Google Scholar
    • Export Citation
  • [27]

    M. K. Potapov and B. V. Simonov. Complete moduli of smoothness of positive orders for functions from Lp, 1 < p < ∞, pages 101–133. Modern problems of Math. and Mechanics X, Mathematics, issue 2, MSU, Moscow (2015).

    • Search Google Scholar
    • Export Citation
  • [28]

    M. K. Potapov and B. V. Simonov. On the connection between the generalized Besov-Nikol’skii and Weyl-Nikol’skii classes of functions. Trudy Mat. Ins. Steklov [Proc. Steklov Inst. Math.], 214:250266, 1997.

    • Search Google Scholar
    • Export Citation
  • [29]

    M. K. Potapov and B. V. Simonov. Nikolskii inequalities for trigonometric polynomials in different metrics. Izvestiya Vysshikh Uchebnykh Zavedeni Matematika, 1:4962, 2019.

    • Search Google Scholar
    • Export Citation
  • [30]

    M. K. Potapov and B. V. Simonov. On estimates for the moduli of smoothness of functions with a transformed Fourier series. Fundam. Prikl. Mat., 1(2):455469, 1995. In Russian.

    • Search Google Scholar
    • Export Citation
  • [31]

    M. K. Potapov, B. V. Simonov and S. TIkhonov.Fractional Moduli of Smoothness. Maks Press, Moscow 2016. In Russian.

  • [32]

    M. K. Potapov, B. V. Simonov and S. Yu.Tikhonov. On Besov, Besov-Nikolskii classes and on the estimates of mixed smoothness moduli of fractional derivatives. Trudy Matematichescogo Instituta imeni, V. A. Steklova, 243:244256, 2003. In Russian. Translation in Proceeding of the Steklov Institute of Mathematics, 243:234246, 2003.

    • Search Google Scholar
    • Export Citation
  • [33]

    M. K. Potapov, B. V. Simonov and S. Yu.Tikhonov. Relations between Mixed Moduli of Smoothness and embedding Theorems for Nikol’skii classes. Proceeding of the Steklov Institute of Mathematics, 269:197-207, 2010. In Russian. Translation in Trudy Matem, Ins. V. A. Steklova, 269:204214, 2010.

    • Search Google Scholar
    • Export Citation
  • [34]

    M. K. Potapov, B. V. Simonov and S. Yu.Tikhonov. Transformation of Fourier series using power and weakly oscillating sequences. Math. Notes, 77(1):99116, 2005.

    • Search Google Scholar
    • Export Citation
  • [35]

    S. G. Samko, A. A. Kilbas and O. I.Marichev. Fractional Integrals and Derivatives. In Theory and Applications, Gordon and Breach, Yverdon 1993.

    • Search Google Scholar
    • Export Citation
  • [36]

    J. T. Scheick. Polynomial approximation of functions analytic in a dick. Proc. Amer. Math. Soc., 17(6):12381243, 1966.

  • [37]

    E. Seneta. Regularly Varing Functions. Springer-Verlag, Berlin-Heidelberg-New York 1976.

  • [38]

    B. V. Simonov. Some questions in approximation theory and embedding theorems. Diss. Kand. Nauk 1985. In Russian.

  • [39]

    B. V. Simonov and S. Tikhonov.On embedding of functional classes defined by constructive characteristics. Banach Center Publications, 72:285307, 2006.

    • Search Google Scholar
    • Export Citation
  • [40]

    B. V. Simonov and S. Yu. Tikhonov. Embedding theorems in constructive approximation. Mat. Sb., 199(9):107147, 2008. In Russian. Translation in Sb. Math.,199(9):13671407, 2008.

    • Search Google Scholar
    • Export Citation
  • [41]

    A. I. Stepanets. Methods of approximation theory. VSP, Leiden 2005.

  • [42]

    B. Szőkefalvi-Nagy. Über gewisse Exstremalfragen bei transformietren trigonometrischen Entwicklungen I, Periodischer Fall. Ber. Sächs. Acad. Leipzig, 90:103134, 1938.

    • Search Google Scholar
    • Export Citation
  • [43]

    R. Taberski. Differences, moduli and derivativesof fractional orders. Commentat. Math.,19:389400, 197677.

  • [44]

    S. Tikhonov. Trigonometric series with general monotone coefficients. J. Math. Anal. Appl, 326:721735, 2007.

  • [45]

    S. Tikhonov. Moduli of smoothness and the interrelation of some classes of functions, pages 413–423. Function Spaces, Interpolation Theory and Related Topics: Proc. Conf. on Function Spaces, Interpolation Theory and Related Topics in Honour of Jaak Peetre on his 65th Birthday, August 17–22, 2000, Berlin, W. de Gruyter, 2002.

    • Search Google Scholar
    • Export Citation
  • [46]

    S. Tikhonov. Embedding results of strong approximation by Fourier series. Acta Sci. Math. (Szeged), 72:117–128, 2006. Fiorst published as S. TIkhonov, Embedding theorems of function classes, IV, November 2005, CRM, preprint.

    • Search Google Scholar
    • Export Citation
  • [47]

    S. Tikhonov. On two theorems of Lorentz, Izv. Ross. Akad. Nauk, Ser. Mat., 69(1):165178, 2005. In Russian. Translation in Russian Acad. Sci. Izv. Math, 69(1):163175, 2005.

    • Search Google Scholar
    • Export Citation
  • [48]

    S. Yu. Tikhonov. Estimates for the moduli of smoothness of a transformed Fourier series. Mosc. Univ. Math. Bull., 57(5):4346, 2002. In Russian. Translation in Vestn. Mosk. Univ., Ser. I, 2002(5):5861, 2002.

    • Search Google Scholar
    • Export Citation
  • [49]

    S. Yu. Tikhonov. On the estimates of moduli smoothness of functions with transformed Fourier series. Publications de l‘Institute mathetatique, 73(87):121128, 2003.

    • Search Google Scholar
    • Export Citation
  • [50]

    A. F. Timan. Theory of Approximation of Functions of a Real Variable. Pergamon Press, Oxford, London, New York, Paris 1963.

  • [51]

    W. Trebels. Inequalities for moduli of smoothness versus embeddings of function spaces. Arch. Math. (Basel), 94(20):155164, 2010.

  • [52]

    R. M. Trigub and E. S.Bellinsky. Fourier analysis and approximation of functions. Kluwer Acad. Publ., Dordrecht 2004.

  • [53]

    A. Zygmund. Trigonometric series, vols. I, II. Mir, Moscow (1965).